On a Method of K. Uhlenbeck for Proving Partial Regularity for Solutions of Certain Nonlinear Elliptic Systems.
Manuscripta mathematica, Tome 54 (1986), pp. 381-390
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1986__54_155119,
author = {Ester Giarusso},
title = {On a {Method} of {K.} {Uhlenbeck} for {Proving} {Partial} {Regularity} for {Solutions} of {Certain} {Nonlinear} {Elliptic} {Systems.}},
journal = {Manuscripta mathematica},
pages = {381--390},
year = {1986},
volume = {54},
zbl = {0596.35039},
url = {http://geodesic.mathdoc.fr/item/MM2_1986__54_155119/}
}
Ester Giarusso. On a Method of K. Uhlenbeck for Proving Partial Regularity for Solutions of Certain Nonlinear Elliptic Systems.. Manuscripta mathematica, Tome 54 (1986), pp. 381-390. http://geodesic.mathdoc.fr/item/MM2_1986__54_155119/